Advanced search
Start date
Betweenand

Anatoli Iambartsev

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Rússia

PhD at Mathematics / Applied Mathematics from Moscow State University (1999). Currently Associated Professor Doutor MS-5 at University of São Paulo. Have experience in Probability and Statistics, focusing on Markov Processes and Statistical Mechanics, acting on the following subjects: Gibbs fields, processes in random environment, graphical models, random graphs, applied statics for biology. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated March 28, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (18)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications18
Citations41
Cit./Article2.3
Data from Web of Science

KELBERT, M.; SUHOV, YU; YAMBARTSEV, A.. A Mermin-Wagner Theorem for Gibbs States on Lorentzian Triangulations. Journal of Statistical Physics, v. 150, n. 4, p. 671-677, . Web of Science Citations: 2. (12/04372-7, 11/20133-0)

LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, . Web of Science Citations: 0. (17/20482-0, 17/10555-0)

SHCHERBAKOV, VADIM; YAMBARTSEV, ANATOLY. On Equilibrium Distribution of a Reversible Growth Model. Journal of Statistical Physics, v. 148, n. 1, p. 53-66, . Web of Science Citations: 1. (10/07565-5)

KELBERT, MARK; LEONENKO, NIKOLAI; BELITSKY, VLADIMIR. On the Bartlett spectrum of randomized Hawkes processes. Mathematical Communications, v. 18, n. 2, p. 393-407, . Web of Science Citations: 1. (11/20133-0)

MOGULSKII, A.; PECHERSKY, E.; YAMBARTSEV, A.. Large deviations for excursions of non-homogeneous Markov processes. Electronic Communications in Probability, v. 19, p. 1-8, . Web of Science Citations: 0. (09/52379-8, 12/07845-3)

SISKO, V.; YAMBARTSEV, A.; ZOHREN, S.. Growth of Uniform Infinite Causal Triangulations. Journal of Statistical Physics, v. 150, n. 2, p. 353-374, . Web of Science Citations: 4. (10/05891-2)

HERNANDEZ, J. C.; SUHOV, Y.; YAMBARTSEV, A.; ZOHREN, S.. Bounds on the critical line via transfer matrix methods for an Ising model coupled to causal dynamical triangulations. Journal of Mathematical Physics, v. 54, n. 6, . Web of Science Citations: 4. (12/04372-7)

YAMBARTSEV, ANATOLY; PERLIN, MICHAEL A.; KOVCHEGOV, YEVGENIY; SHULZHENKO, NATALIA; MINE, KARINA L.; DONG, XIAOXI; MORGUN, ANDREY. Unexpected links reflect the noise in networks. BIOLOGY DIRECT, v. 11, . Web of Science Citations: 7. (12/06564-0)

PECHERSKY, EUGENE; VIA, GUILLEM; YAMBARTSEV, ANATOLY. Stochastic Ising model with plastic interactions. Statistics & Probability Letters, v. 123, p. 100-106, . Web of Science Citations: 0. (15/10785-0, 13/07699-0, 15/03452-5)

KELBERT, M.; SUHOV, YU.; YAMBARTSEV, A.. A Mermin-Wagner theorem on Lorentzian triangulations with quantum spins. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 28, n. 4, p. 515-537, . Web of Science Citations: 0. (12/04372-7, 11/20133-0)

LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, . Web of Science Citations: 0. (17/20482-0, 17/10555-0)

SHCHERBAKOV, VADIM; YAMBARTSEV, ANATOLY. On Equilibrium Distribution of a Reversible Growth Model. Journal of Statistical Physics, v. 148, n. 1, p. 53-66, . Web of Science Citations: 1. (10/07565-5)

KELBERT, MARK; LEONENKO, NIKOLAI; BELITSKY, VLADIMIR. On the Bartlett spectrum of randomized Hawkes processes. Mathematical Communications, v. 18, n. 2, p. 393-407, . Web of Science Citations: 1. (11/20133-0)

MOGULSKII, A.; PECHERSKY, E.; YAMBARTSEV, A.. Large deviations for excursions of non-homogeneous Markov processes. Electronic Communications in Probability, v. 19, p. 1-8, . Web of Science Citations: 0. (09/52379-8, 12/07845-3)

SISKO, V.; YAMBARTSEV, A.; ZOHREN, S.. Growth of Uniform Infinite Causal Triangulations. Journal of Statistical Physics, v. 150, n. 2, p. 353-374, . Web of Science Citations: 4. (10/05891-2)

HERNANDEZ, J. C.; SUHOV, Y.; YAMBARTSEV, A.; ZOHREN, S.. Bounds on the critical line via transfer matrix methods for an Ising model coupled to causal dynamical triangulations. Journal of Mathematical Physics, v. 54, n. 6, . Web of Science Citations: 4. (12/04372-7)

YAMBARTSEV, ANATOLY; PERLIN, MICHAEL A.; KOVCHEGOV, YEVGENIY; SHULZHENKO, NATALIA; MINE, KARINA L.; DONG, XIAOXI; MORGUN, ANDREY. Unexpected links reflect the noise in networks. BIOLOGY DIRECT, v. 11, . Web of Science Citations: 7. (12/06564-0)

PECHERSKY, EUGENE; VIA, GUILLEM; YAMBARTSEV, ANATOLY. Stochastic Ising model with plastic interactions. Statistics & Probability Letters, v. 123, p. 100-106, . Web of Science Citations: 0. (15/10785-0, 13/07699-0, 15/03452-5)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

HERNÁNDEZ, José Javier Cerda. Modelos de Ising e Potts acoplados as triangulações de Lorentz. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (13/06179-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: